# SDR AALA20160716003

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 19,199 hours, 7,547 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 PRESSURE BULKHEAD WEB IS CRACKED 1/2 INCH LEFT OF CENTER VERTICAL STIFFENER AND 2 INCHES ABOVE MAIN CABIN FLOOR.  REMOVED AND REPLACED BULKHEAD WEB SECTION IAW DRAWING 148A0922 AND AARD 51-00-05-1.
